Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at May 29, 2013, 5:03 PM CDT for Rawlins County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2013, 5:03 PM CDT (22:03 UTC)
- Expired
- May 29, 2013, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Rawlins County, KS
The radar
The Goodland radar (KGLD), 76 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
910
WGUS53 KGLD 292203
FFWGLD
KSC153-300100-
/O.NEW.KGLD.FF.W.0004.130529T2203Z-130530T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
503 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RAWLINS COUNTY IN NORTHWEST KANSAS...
* UNTIL 800 PM CDT
* AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATWOOD...BEARDSLEY...BLAKEMAN...HERNDON...LUDELL AND MCDONALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3988 10074 3959 10076 3957 10115 3957 10141
3999 10139 4000 10074
$$
MENTZER2 follow-up statements
505 WGUS73 KGLD 292257 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 457 PM MDT WED MAY 29 2013 KSC153-300100- /O.CON.KGLD.FF.W.0004.000000T0000Z-130530T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAWLINS KS- 557 PM CDT WED MAY 29 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RAWLINS COUNTY UNTIL 800 PM CDT... AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ATWOOD...BEARDSLEY...BLAKEMAN...HERNDON...LUDELL AND MCDONALD. LAT...LON 3988 10074 3959 10076 3957 10115 3957 10141 3999 10139 4000 10074 $$ MENTZER
754
WGUS73 KGLD 300033
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT WED MAY 29 2013
KSC153-300048-
/O.CAN.KGLD.FF.W.0004.000000T0000Z-130530T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAWLINS KS-
733 PM CDT WED MAY 29 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN RAWLINS
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3988 10074 3959 10076 3957 10115 3957 10141
4000 10074
$$
LOCKHARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:29 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 29, 3:29 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 229 PM MDT WED MAY 29 2013 .SHORT TERM...(THIS AFTERNOON AND TONIGHT) ISSUED AT 105 PM MDT WED MAY 29 2013 LATEST VISIBLE SATELLITE IMAGERY SHOWS THUNDERSTORMS BEGINNING TO FIRE ACROSS THE HIGH PLAINS. UPPER LEVEL ANALYSIS SHOWS A TROUGH OVER EASTERN COLORADO MOVING EASTWARD TOWARD THE TRI-STATE AREA. AT THE SURFACE A COLD FRONT WAS LOCATED SOUTH OF LIMON STRETCHING NORTHEAST BETWEEN ST. FRANCIS AND GOODLAND TO SOUTH OF IMPERIAL. A DRY LINE WAS LOCATED SOUTHWEST OF THE AREA THEN PARALLELING THE CO/KS BORDER TO THE SOUTH. FOR THE REST OF THE AFTERNOON AM ANTICIPATING STORMS TO CONTINUE TO DEVELOP ALONG THE COLD FRONT...WITH DEVELOPMENT EXTENDING SOUTHWARD ALONG THE DRY LINE. MEAN STORM MOTION WILL BE TO THE NORTH-NORTHEAST BUT THE STORMS WILL MOVE AS WHOLE TO THE EAST THROUGH THE AFTERNOON. DUE TO THE MEAN FLOW BEING PARALLEL WITH THE FRONT...THUNDERSTORM TRAINING WILL BE A CONCERN AS THE AFTERNOON PROGRESSES. THIS MAY LEAD TO LOCALIZED FLOODING. IN ADDITION THE LONG RESENECE TIME ALONG THE FRONT...PROVIDED THE STORMS DO NOT SHIFT OFF OF THE FRONT...MAY ALLOW FOR LAND SPOUTS TO DEVELOP. OTHERWISE...THE MAIN THREAT WILL BE THE LARGE HAIL POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS. DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS THAT DEVELOP...ESPECIALLY IF STORMS MERGE INTO A SQUALL LINE THIS AFTERNOON. MEANWHILE THE 700MB SHORT WAVE TROUGH WEST OF THE AREA WILL FIRE OFF A FEW THUNDERSTORMS THAT WILL FOLLOW THE TROUGH EAST INTO THE AREA. THE ONLY THREATS WITH THESE STORMS...SHOULD THEY BECOME SEVERE...WILL BE DAMAGING WINDS AND LARGE HAIL. THIS SECOND LINE MAY MERGE WITH THE LINE FIRING OFF OF THE FRONT AND DRY LINE LATER THIS AFTERNOON OR REMAIN BEHIND IT. FOR THIS EVENING AM EXPECTING THE SEVERE THREAT TO CONTINUE AS INSTABILITY REMAINS WITH VERY LITTLE CINH AHEAD OF THE ADVANCING COLD FRONT. THE STORM MOTION AND SEVERE THREAT WILL CONTINUE INTO THE EVENING FROM THE AFTERNOON. BEHIND THE FRONT THE SEVERE THREAT SHOULD BE MINIMAL AT BEST DURING THE EVENING DUE TO THE BETTER INSTABILITY BEING ALONG/AHEAD OF THE FRONT. ANTICPATE THE TORNADO THREAT TO DISSIPATE BY MID EVENING AS TEMPERATURES COOL. HOWEVER THE REST OF THE SEVERE WEATHER THREATS WILL CONTINUE UNTIL THE COLD FRONT IS EAST OF THE AREA WHICH SHOULD BE SHORTLY AFTER MIDNIGHT. THE MODELS SHOW THE 700MB SHORT WAVE TROUGH LINGERING OVER THE EAST...SO WILL HAVE SOME PRECIP. CHANCES LINGERING THROUGH THE OVERNIGHT HOURS OVER THE EAST AS A RESULT. MEANWHILE A SECOND 700MB SHORT WAVE TROUGH MOVES OVER THE WESTERN HALF OF THE AREA OVERNIGHT. SOUNDINGS SHOW SOME ELEVATED INSTABILITY TO WORK WITH SO WILL PLACE A MENTION OF ISOLATED CHANCES IN THE FORECAST. .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 228 PM MDT WED MAY 29 2013 WESTERLY FLOW WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY NIGHT WITH AN UPPER TROUGH OVER THE NORTHERN PLAINS. THE TROUGH WILL SHIFT INTO THE GREAT LAKES REGION SATURDAY BRINGING NORTHWEST FLOW INTO THE CENTRAL PLAINS. THUNDERSTORMS HAVE THE POSSIBILITY OF LINGERING IN THE EASTERN FA THROUGH MID MORNING THURSDAY AS THE OVERNIGHT SHORTWAVE EXITS THE AREA. BY THURSDAY AFTERNOON THE SURFACE TROUGH AND HIGHER DEWPOINTS WILL BE JUST EAST OF THE FA SO HAVE LEFT A SLIGHT CHANCE IN THE FAR EASTERN FA. BY EVENING MOISTURE HAS DECREASED EVEN MORE WITH THE TROUGH AXIS WELL EAST OF THE FA SO WILL INSERT NIL POPS FOR THE THURSDAY NIGHT PERIOD. HIGH PRESSURE AND SUBSIDENCE WILL CONTINUE OVER THE FA FROM FRIDAY THROUGH SATURDAY. POPS WILL BE NIL FOR THOSE PERIODS AS WELL. FIRE WEATHER...RELATIVE HUMIDITY VALUES FALL TO AROUND 15 PERCENT OVER A FEW COUNTIES IN THE FAR SOUTHWEST FA THURSDAY AFTERNOON. WIND GUSTS MAY ALSO REACH CRITERIA. FUELS MAY BE CRITICAL OR NON-CRITICAL BASED ON RAINFALL THAT MIGHT OCCUR OVER THE AREA TONIGHT. CONDITIONS ARE SLIGHTLY LESS FAVORABLE ON FRIDAY FOR THE SAME AREA. COOLER MAX TEMPERATURES CAN BE EXPECTED BEHIND THE FRONT FRIDAY AND SATURDAY. READINGS ON THURSDAY WILL BE IN THE UPPER 70S/LOW 80S COOLING TO THE LOWER 70S ACROSS THE ENTIRE FA BY SATURDAY. MIN TEMPERATURES WILL COOL INTO THE MID 40S ACROSS EASTERN COLORADO THURSDAY NIGHT WITH MID/UPPER 40S WITH SOME LOWER 50S IN THE EAST FRIDAY NIGHT. IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)...UPPER FLOW WILL BE WESTERLY THROUGH THIS PART OF THE FORECAST. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE AREA THROUGH SUNDAY FOLLOWED BY A TROUGH IN EASTERN COLORADO MONDAY/TUESDAY. HIGH PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY. A SERIES OF SHORTWAVES WILL COME THROUGH THE FLOW FROM MONDAY THROUGH WEDNESDAY. THIS WILL RESULT IN AT LEAST A SLIGHT CHANCE OR CHANCE OF THUNDERSTORMS EACH AFTERNOON AND NIGHT. 850 TEMPERATURES INDICATE WARMER MAX TEMPERATURES WITH READINGS IN THE UPPER 70S/LOWER 80S SUNDAY WARMING TO THE LOWER 90S MONDAY/TUESDAY. MAX TEMPERATURES WILL COOL SOME WEDNESDAY WITH READINGS INT HE UPPER 70S. MIN TEMPERATURES WILL RANGE FROM THE MID/UPPER 40S SATURDAY NIGHT TO THE UPPER 50S/LOWER 60S SUNDAY NIGHT THROUGH TUESDAY NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1142 AM MDT WED MAY 29 2013 A LOW PRESSURE SYSTEM WILL CONTINUE TO DEEPEN OVER THE REGION TODAY...ALLOWING FOR UNSTABLE CONDITIONS AND SEVERE THUNDERSTORMS TO DEVELOP. THUNDERSTORM INITIATION WILL OCCUR AROUND 19Z FOR KGLD AND WILL APPROACH KMCK AROUND 21Z. THUNDERSTORMS WILL BE PRESENT NEAR/OVER THE TAF SITES PRODUCING HEAVY RAIN...HAIL AND GUSTY WINDS. VFR CONDITIONS SHOULD PREVAIL FOR BOTH TAF SITES WITH MVFR CEILINGS IN THUNDERSTORMS. AS THE FRONT PASSES THROUGH THE REGION...WINDS WILL SHIFT FROM THE SOUTH TO THE NORTHWEST BY 6Z. THUNDERSTORMS WILL MOVE OUT OF THE AREA BY 6Z WITH CEILING CONDITIONS RETURNING TO VFR FOR BOTH TAF SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...FS AVIATION...MK
Hazardous weather outlook, May 29, 1:26 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1226 PM MDT WED MAY 29 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301500- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1226 PM MDT WED MAY 29 2013 /126 PM CDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH THE EVENING. COVERAGE AND INTENSITY WILL INCREASE AS THE AFTERNOON PROGRESSES. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND A FEW TORNADOES THIS AFTERNOON AND EVENING. WHILE THE ENTIRE AREA IS AT RISK FOR SEVERE WEATHER...THE MOST LIKELY AREA WILL BE EAST OF THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND FRIDAY LOW RELATIVE HUMIDITIES AND GUSTY WEST TO NORTHWEST WINDS MAY LEAD TO AN ELEVATED FIRE DANGER OVER SOUTH OF A LINE FROM FLAGLER TO SHARON SPRINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH THE EVENING. JTL
In the hours before
Local storm report, May 29, 4:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
344 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 10 NE STRATTON 39.41N 102.47W
05/29/2013 E1.00 INCH KIT CARSON CO TRAINED SPOTTER
HAIL BROKE A WINDOW.
&&
BRBLocal storm report, May 29, 4:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
345 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 16 NNW FIRSTVIEW 39.03N 102.65W
05/29/2013 E1.75 INCH CHEYENNE CO EMERGENCY MNGR
AT COUNTY ROAD FF AND ROAD 28.
&&
BRBSpecial weather statement, May 29, 4:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
354 PM MDT WED MAY 29 2013
COZ091-092-KSZ013-027-292245-
CHEYENNE COUNTY-KIT CARSON COUNTY-SHERMAN-WALLACE-
354 PM MDT WED MAY 29 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...SHERMAN COUNTY IN NORTHWEST
KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM OUTFLOW THAT WAS MOVING NORTHEAST AT 40 MPH.
WINDS TO 50 MPH AND AREAS OF BLOWING DUST REDUCING VISIBILITY TO
LESS THAN A MILE ARE EXPECTED WITH THIS STORM.
PEOPLE IN EASTERN CHEYENNE...SOUTHEASTERN KIT CARSON...SOUTHWESTERN
SHERMAN AND WALLACE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE
READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.
&&
LAT...LON 3900 10260 3930 10186 3876 10151 3869 10189
3870 10204 3867 10205 3863 10226
TIME...MOT...LOC 2152Z 244DEG 43KT 3892 10197
LOCKHARTLocal storm report, May 29, 4:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
356 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 1 N MCCOOK 40.22N 100.62W
05/29/2013 E1.00 INCH RED WILLOW NE TRAINED SPOTTER
&&
BRBSpecial weather statement, May 29, 4:59 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 359 PM MDT WED MAY 29 2013 COZ090-091-KSZ001-013-292300- CHEYENNE-KIT CARSON COUNTY-SHERMAN-YUMA COUNTY- 359 PM MDT WED MAY 29 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO... YUMA COUNTY IN NORTHEAST COLORADO...SHERMAN COUNTY IN NORTHWEST KANSAS AND CHEYENNE COUNTY IN NORTHWEST KANSAS... AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF BONNY RESERVOIR...MOVING NORTHEAST AT 35 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN NORTHEASTERN KIT CARSON...NORTHWESTERN SHERMAN...SOUTHERN YUMA AND SOUTHWESTERN CHEYENNE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. && LAT...LON 4000 10206 3953 10165 3919 10263 3953 10290 TIME...MOT...LOC 2159Z 232DEG 29KT 3958 10230 LOCKHART
Local storm report, May 29, 5:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
403 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND GST 4 S BURLINGTON 39.25N 102.27W
05/29/2013 M60 MPH KIT CARSON CO ASOS
&&
JMARTINThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:28 PM CDT | Special Weather Statement | GLD | Gove | 32 min |
| May 28, 9:46 PM CDT | Special Weather Statement | GLD | Gove | 29 min |
| May 29, 1:22 PM CDT | Special Weather Statement | GLD | Cheyenne | 23 min |
| May 29, 1:29 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| May 29, 2:23 PM CDT | Special Weather Statement | GLD | Rawlins | 12 min |
| May 29, 2:35 PM CDT | Special Weather Statement | GLD | Thomas | 15 min |
| May 29, 2:39 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 51 min |
| May 29, 2:48 PM CDT | Special Weather Statement | GLD | Greeley | 12 min |
| May 29, 2:51 PM CDT | Special Weather Statement | GLD | Thomas | 14 min |
| May 29, 3:07 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 53 min |
| May 29, 3:20 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 55 min |
| May 29, 3:34 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 56 min |
| May 29, 3:35 PM CDT | Special Weather Statement | GLD | Rawlins | 25 min |
| May 29, 3:51 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 54 min |
| May 29, 3:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 53 min |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 34 min |
| May 29, 4:07 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 38 min |
| May 29, 4:12 PM CDT | Flash Flood Warning | GLD | Logan, Thomas | 5 hr |
| May 29, 4:21 PM CDT | Special Weather Statement | GLD | Cheyenne | 24 min |
| May 29, 4:27 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 63 min |
| May 29, 4:29 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 61 min |
| May 29, 4:35 PM CDT | Tornado Warning | GLD | Logan | 25 min |
| May 29, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 62 min |
| May 29, 4:54 PM CDT | Special Weather Statement | GLD | Wallace | 51 min |
| May 29, 4:54 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 36 min |
| May 29, 5:07 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman, Wallace | 38 min |
| May 29, 5:26 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 49 min |
| May 29, 5:27 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 63 min |
| May 29, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Logan, Rawlins, Sherman, Thomas, Wallace | 47 min |
| May 29, 5:45 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 45 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 41 min |
| May 29, 5:55 PM CDT | Tornado Warning | GLD | Wichita | 35 min |
| May 29, 5:59 PM CDT | Tornado Warning | GLD | Logan | 46 min |
| May 29, 6:13 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 47 min |
| May 29, 6:19 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 56 min |
| May 29, 6:27 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Logan, Rawlins, Sheridan, Thomas | 63 min |
| May 29, 6:45 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 30 min |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.